Search the Community
Showing results for tags 'ABX'.
So I've recently attended a much needed ENT appointment, and am awaiting immunomodulation therapy overseas. During the physical exam the Dr pushed a camera up my nose which showed a whole load of green gunk! Thankfully she prescribed a 5 week course of clarithromycin (500mg for the first 5 days, 250mg there after). The medicine has resulted in an almost instant benefit on cognition and sleep, but has gave me some ghastly side effects - mostly stomach cramping and toilet trouble. Will this pass during the course of treatment? Or will it only pass after termination of the medication? I real
I don’t post very much because when my twins are home from pre-school the minute I open the iPads they both grab one & jump on ABC Mouse. Background: my son is 3.5 years old he has had PDD-NOS since he was 18months maybe longer. He has a twin brother & they were initially both verbal at 16 months then one progressed verbally & social and the other had terrible diarrhea & stomach problems for many months & he then did not progress, he actually regressed for a year. I see a DAN that was in California but is now in Florida & my son is on Methyl B-12 injections, DMG, Dig
For those who are newer and don't know my DS's history, he was on Augmentin XR (amoxicillin + clavulanic acid) for nearly 2 years, fighting his way back to his "normal" from his worst ever exacerbation. We weaned off those abx almost two years ago now, and he's done well . . . no further exacerbations and no significant illnesses in the meantime, either. This fall, he's fought off two colds, the latest one of which was big, bad and long. Head congestion, chest congestion, laryngitis and cough. No fever, though, and no sore throat. Friday evening, he complained that his ear hurt. Co